Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Simvastatin-induced lichenoid drug eruption.

Abstract Source:

Clin Exp Dermatol. 1994 Jan ;19(1):88-9. PMID: 8313650

Abstract Author(s):

D Roger, F Rolle, F Labrousse, A Brosset, J M Bonnetblanc

Article Affiliation:

Department of Dermatology, Hôpital Dupuytren, Limoges, France.

Abstract:

Cutaneous drug eruptions have a variety of clinical features. Lichenoid drug eruptions are rare and may be difficult to diagnose. A case of a simvastatin-induced lichenoid eruption with skin and mucosal involvement is reported.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.